# SDR DL733050181

- Difficulty date: March 19, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 53,510 hours, 35,692 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 14,837 hours, 19,396 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 85129E
- Part serial: 60550
- Condition: Defective
- Location: Apu Bay
- Part time: 14,837 hours, 19,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE SMELL IN CABIN WITH APU AIR.  REPLACED APU.
